# SDR COEA2017032602805

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 22,730 hours, 26,992 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 612, ENROUTE,  AIR TURNBACK,  HYDRAULIC BLUE SYSTEM LOW LEVEL AND LOW PRESSURE WARNINGS IN FLIGHT. AFTER CONSULTING THE QRH, THE CREW RETURNED TO DEPARTURE.  AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT.   OPS CHECKED GOOD. VERIFIED HYDRAULIC FLUID LEVEL WAS NORMAL. AIRCRAFT RETURNED TO SERVICE.
